# SDR SWIA201231855

- Difficulty date: August 30, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 44,488 hours, 37,166 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH CRACKS ON FRAME AT FS 605.00 ABOVE AND BELOW LEFT STRINGER 9 ABOVE CARGO DOOR CUTOUT.  (C-CHECK)  INSTALLED NEW FRAME AT FS 605.00 LEFT BETWEEN STRINGER 6 TO 11 PER CRJ-200 SRM.
